# SDR 03542

- Difficulty date: December 15, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N40
- Make and model: Saab SF340A
- Aircraft serial: 40
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 60 KIAS, CONFIGUATION WARNING SOUNDED.  T/O ABORTED.  AC RETURNED TO GATE WITH NO INCIDENT.
